Access count of this item: 113

Files in This Item:
File Description SizeFormat 
1281_18.pdf903.23 kBAdobe PDFView/Open
Title: SPHERICAL FUNCTIONS IN A CERTAIN DISTINGUISHED MODEL OF $GL_n$ (Automorphic Forms and their Dirichlet series)
Authors: 高野, 啓児  KAKEN_name
Author's alias: Takano, Keiji
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1281
Start page: 209
End page: 219
Appears in Collections:Automorphic Forms and their Dirichlet series

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.